# SDR CA060524002

- Difficulty date: May 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 10,391 hours
- Engine: Pwa R98539A
- Propeller: Hartzl HCB3R304
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: VALTBS12091
- Condition: Corroded
- Location: Mlg
- Part time: 804 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART WAS INSTALLED MAY 31/04 IN ACCORDANCE WITH VIKING AIR GROSS WEIGHT INSTRUCTION.  IT WAS NOTICED THAT EARLY CORROSION HAD BEGUN AT THE WHEEL GEAR ATTACHMENT HOLE.  THE CORROSION WAS DEEP AND THE PART WAS REPLACED WITH A NEW UNIT.  POSSIBLE CAUSE FOR THE PREMATURE CORROSION IS WHEN THE STEEL BUSH WAS INSTALLED, REMOVING THE ANNODIZING FROM THE MACHINED HOLE, THAN ALLOWING DISSIMILAR CORROSION TO HAPPEN.
